# SDR SWAA2024070501005

- Difficulty date: June 12, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD LAV DOOR POST CORRORED AT THE BOTTOM<[01] REMOVED AND REPLACED FWD LAV A DOOR POST AS PER REF CMM 25-40-40;[02] VERIFIED STEP 1
